CSpace
asimpleproofoftheinequalitymefdl7160optl1lforthemffdbinpackingalgorithm
Zhang L(张雷)1; Yue MY(越民义)2
1995
Source Publicationactamathematicaeapplicataesinica
ISSN0168-9673
Volume11Issue:3Pages:318
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/48556
Collection中国科学院数学与系统科学研究院
Affiliation1.国家自然科学基金委员会
2.中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
Zhang L,Yue MY. asimpleproofoftheinequalitymefdl7160optl1lforthemffdbinpackingalgorithm[J]. actamathematicaeapplicataesinica,1995,11(3):318.
APA 张雷,&越民义.(1995).asimpleproofoftheinequalitymefdl7160optl1lforthemffdbinpackingalgorithm.actamathematicaeapplicataesinica,11(3),318.
MLA 张雷,et al."asimpleproofoftheinequalitymefdl7160optl1lforthemffdbinpackingalgorithm".actamathematicaeapplicataesinica 11.3(1995):318.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[张雷]'s Articles
[越民义]'s Articles
Baidu academic
Similar articles in Baidu academic
[张雷]'s Articles
[越民义]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[张雷]'s Articles
[越民义]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.